# SDR DHL2005784510

- Difficulty date: May 17, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB L/E PNL NR 9501 UPPER FORMER RIB IS WORN FIN STA 87.  DAMAGED AREA FOUND TO BE OUT OF LIMITS IAW B727 SRM 55-30-1. REPAIRED IAW B727 SRM.
